# SDR UIEA2011101900573

- Difficulty date: October 12, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 85,297 hours, 11,757 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX WALKAROUND, MX FOUND A CRACK WHICH IS APPROX 8" LONG AND 4" WIDE ON THE NR 4 ENGINE CORE COWL SKIN.   MX FOUND A 4" SECTION OF THE LT CORE COWL L/E RUB STRIP BROKEN OFF.  THIS COINCIDES WITH THE 4" SCRATCH MARKINGS ACROSS THE L/E OF THE DAMAGED AREA WHICH IS AFT OF THIS RUB STRIP.  THE LENGTH OF THE CRACK AND THE MISSING RUB STRIP EXCEEDS THE SRM LIMITS.
